# SDR AALA20070375

- Difficulty date: February 20, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHTS AT AFT CABIN FAILED TEST.  SECURED WALL SEAT CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 27DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
